MAUDE Adverse Event Report: EXACTECH, INC. LOGIC FEMORAL PS CEM LEFT SZ 2.5; SEE H10

EXACTECH, INC. LOGIC FEMORAL PS CEM LEFT SZ 2.5; SEE H10
Model Number 02-010-01-0225
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Failure of Implant (1924); Necrosis (1971); Synovitis (2094)
Date of Event 07/25/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D2b: prosthesis, knee, patellofemorotibial, semi-constrained, cemented, polymer/metal/polymer.D10.Concomitants: 4311314 02-012-44-2513 - logic tibia implant psc insert, sz 2.5, 13mm.4577722 02-012-41-2525 - logic tibia traptray cem sz 2.5f/2.5t.4638491 200-02-32 - three peg patella 32mm.Pending investigation.There is no other information available.
 
Event or Problem Description
It was reported via legal documentation that a patient had a left total knee arthroplasty on (b)(6) 2017 and then approximately 5 years, 5 months later was revised on (b)(6) 2022.Revision operative report of (b)(6) 2022-failed left total knee arthroplasty secondary to aseptic patellar and femoral loosening.Revised to competitor¿s devices.Procedure: a complete synovectomy was performed.The polyethylene was removed, there was minimal wear.The patella component was grossly loose, and it appeared there was an old patella fracture with large inferior fragment fibrously united.The femoral component was grossly loose, there was moderate bone resorption and necrosis in the medial femoral condyle.The tibial was loosely affixed and removed without difficulty.Sterile dressings were applied, and the patient was awakened and transferred to the recovery room.No complications.Hospital care: admitted (b)(6) 2022, discharged (b)(6) 2022.There is no other patient demographic or medical history available.There is no device return.There are no photos or other images of the device provided.No additional information is available.
 
Additional Manufacturer Narrative
User-related considerations: there were no user-related issues reported that appear to have contributed to the reported event.Patient-related considerations: there are no patient conditions reported that appear to have contributed to the reported event.The reason for the revision reported cannot be confirmed from the information provided but may be the result of femoral loosening, tibial loosening, patellar loosening, and/or suspected prosthesis wear or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.This follow-up report is being submitted to relay corrected information.The following sections were corrected: h6 clinical code.

Brand Name
LOGIC FEMORAL PS CEM LEFT SZ 2.5
Common Device Name
SEE H10
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct.
gainesville FL 32563
Manufacturer Contact
kate jacobson
MDR Report Key17170959
Report Number1038671-2023-01416
Device Sequence Number6574468
Product Code JWH
UDI-Device Identifier10885862001139
UDI-Public10885862001139
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K093360
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/10/2021
Device Model Number02-010-01-0225
Device Catalogue Number02-010-01-0225
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/25/2023
Supplement Date Received by Manufacturer04/03/2025
Initial Report FDA Received Date06/21/2023
Supplement Report FDA Received Date04/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/12/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR
Patient SexFemale